MathSciNet Relay Station
MathSciNet bibliographic data
MR1459300 (98h:58146) 58F17 (53C23 58F11)
Picaud, Jean-Claude Cohomologie bornée des surfaces et courants géodésiques. (French) [Bounded cohomology of surfaces and geodesic currents] Bull. Soc. Math. France 125 (1997), no. 1, 115–142.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement